# SDR UPS05444200

- Difficulty date: March 12, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E CAVITY AT FSSI 998 L/E MOST FWD D-SECTION ATT PANEL AND UPPER EDGE CHORD FOUND CRACKED, AFT OF NR 20 VC FLAP, CRACK LENGTH 1 INCH.  PANELS AND CHORD REPAIRED AS PER SRM 57-20-03 FIG 7.
